List of My Research Papers

From WikiEducator
Jump to: navigation, search
  1. S. Maharana, J. K. Prajapat and H. M. Srivastava, The radius of convexity of partial sums of convex functions in one direction, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 87(2)(2017), 215-219. (SCI, Impact Factor: 0.39)
  2. J. K.Prajapat and A. K. Mishra, Differential subordination and superordination results associated with generalized Hurwitz-Lerch zeta Function, Kyungpook Mathematical Journal, 57(2)(2017), 233-244. (SJR: 0.263).
  3. J. K.Prajapat and T. Bulboaca, Differential subordination for subclasses of analytic functions involving Srivastava-Attiya operator, Thai Journal of Mathematics, In Press (SJR: 0.23).
  4. S. Maharana, J. K. Prajapat and Deepak Bansal, Geometric Properties of Wright Functions, Mathematica Bohemica, Published online (ESCI, Impact Factor: 0.31).
  5. J. K. Prajapat, S. Maharana and Deepak Bansal, Bounds on third Hankel Determinant for certain classes of analytic functions, Studia Universitatis Babeș-Bolyai Mathematica, 62(2)(2017), 183-195.
  6. A. Baricz, S. Kant and J. K. Prajapat, Differential subordination and superordination results associated with the Wright function, Bulletin of the Iranian Mathematical Society, 42(6)(2016), 1459-1477 (SCI, Impact Factor: 0.283)
  7. S. Maharana, D. Bansal and J. K. Prajapat, Coefficient bounds for inverse of certain univalent functions, Bulletin of Mathematical Analysis and Applications, 8(3)(2016), 59-65 (ESCI).
  8. D. Bansal and J. K. Prajapat, Certain geometric properties of the Mittag-Leffler function, Complex Variables and Elliptic Equations , 61(3)(2016), 338-350 (SCI, Impact Factor: 0.466)
  9. A. K. Mishra, J. K. Prajapat and S. Maharana, Bounds on Hankel determinant for starlike and convex functions with respect to symmetric points, Cogent Mathematics, 3(2016), 1160557 (ESCI).
  10. S. Ponnusamy, J. K. Prajapat and A. S. Kaliraj, Uniformly starlike and uniformly convex harmonic mappings, The Journal of Analysis, 23(2015), 121-129.
  11. J. K. Prajapat, D. Bansal, A. Singh and A. K. Mishra, Bounds on third Hankel determinant for close-to-convex functions, Acta Universitatis Sapientiae Mathematica, 7(2)(2015), 210-219 (ESCI).
  12. D. Bansal, S. Maharana and J. K. Prajapat, Third order Hankel determinant for certain univalent functions, Journal of the Korean Mathematical Society, 52(6)(2015), 1139-1148 (SCI, Impact Factor: 0.51).
  13. A. Soni, S. Kant and J. K. Prajapat, Differential subordinations and superordinations for multivalently meromorphic functions involving the Hurwitz-Lerch Zeta functions, Proceedings of the National Academy of Sciences, India Section A: Physical Sciences, 85(3)(2015), 385-393 (SCI, Impact Factor: 0.39)
  14. J. K. Prajapat, Certain geometric properties of the Wright function, Integral Transforms and Special Functions, 26(3)(2015), 203-212 (SCI, Impact Factor: 0.528).
  15. J. K. Prajapat, Subordination results on multivalent functions related to the Saigo fractional differintegral operator, Fractional Differential Calculus, 5(1)(2015), 1-14.
  16. J. K. Prajapat and T. Bulboaca, Double subordination preserving properties for generalized fractional differ-integral operator, Journal of Classical Analysis, 5(2)(2014), 147-161.
  17. H. M. Srivastava, J. K. Prajapat, Georgia Irina Oros and Roxana Sendrutiu, Geometric properties of a certain general family of integral operators, Filomat, 28(4)(2014), 745-754 (SCI, Impact Factor: 0.638).
  18. J. K. Prajapat, R. K. Raina and J. Sokol, On a Hurwitz-Lerch zeta type function and its applicatons to certain classes of analytic functions, Bulletin of the Belgian Mathematical Society -Simon Stevin, 20(5) (2013), 769-959 (SCI, Impact Factor: 0.397).
  19. J. K. Prajapat and Ambuj Mishra, Sufficient conditions for certain subclasses of meromorphic multivalent functions, Bulletin of Mathematical Analysis and Applications, 5(1)(2013), 80-85 (ESCI).
  20. P. Sharma, J.K. Prajapat and R.K. Raina, Certain Subordination results involving a generalized multiplier transformation operator, Journal of Classical Analysis, 2(1)(2013), 85-106.
  21. J. K. Prajapat and R. Agarwal, Some results on certain class of analytic functions based on differential subordination, Bulletin of the Korean Mathematical Society, 50(1)(2013), 1–10 (SCI, Impact Factor: 0.448).
  22. J. K. Prajapat and R. K. Raina, Corrigendum of the paper: some results on certain classes of multivalently analytic functions based on differential subordination involving a convolution structure math. Slovaca 60 (2010), 471–484 (subordination result and generalizations), Mathematica Slovaca, 63(3)(2013), 511-512. (SCI, Impact Factor: 0.366).
  23. J. K. Prajapat and T. Bulboaca, Double subordination preserving properties for a new generalized Srivastava-Attiya integral operator, Chinese Annals of Mathematics, Series B, 33(4)(2012) 569-582 (SCI, Impact Factor: 0.452).
  24. J. K. Prajapat, Inclusion properties for certain class of analytic functions involving multiplier transformation operator, Journal of Classical Analysis, 1(2012) 35-42.
  25. J. K. Prajapat and M. K. Aouf, Majorization problem for certain class of p-valently analytic function defined by generalized fractional differintegral operator, Computers and Mathematics with Applications, 63 (2012) 42–47 (SCI, Impact Factor: 1.398).
  26. J. K. Prajapat, Subordination and superordination preserving properties for generalized multiplier transformation operator, Mathematical and Computer Modelling, 55 (2012), 1456-1465 (SCI, Impact Factor: 2.02).
  27. J. K. Prajapat, R. K. Raina and J. Sokol, Dependence conditions for analytic functions under fractional differintegral operators, Mathematical Science Research Journal, 15(12)(2011), 333-340.
  28. J. K. Prajapat, Certain geometric properties of normalized Bessel functions, Applied Mathematics Letters, 24 (2011) 2133–2139 (SCI, Impact Factor: 1.659).
  29. J. K. Prajapat and R. K. Raina, On a certain subordination results and its generalizations, Bulletin of Mathematical Analysis and Applications, 3(1) (2011), 116-120 (ESCI).
  30. J. K. Prajapat and R. K. Raina, Sufficient Conditions of Starlikeness for Fractional Differential Operator, Demonstratio Mathemaica, XLIII (4) (2010), 805-813 (SCI, Impact Factor: 0.293).
  31. J. K. Prajapat and R. K. Raina, Some results on certain classes of multivalently analytic functions based on differential subordination involving a convolution structure, Mathematica Slovaca, 60(4)(2010), 471-484 (SCI, Impact Factor: 0.366).
  32. J. K. Prajapat and R. K. Raina, On subordination results for certain classes of analytic functions with a convolution structure, Mathematica Scandinavica, 106(2)(2010), 250-266 (SCI, Impact Factor: 0.52).
  33. J. K. Prajapat, Some sufficient conditions for certain class of analytic and multivalent function, Southeast Asian Bulletin of Mathematics, 34 (2010), 357-363 (ESCI).
  34. J. K. Prajapat and R. K. Raina, Some applications of differential subordination to a general class of multivalently analytic functions involving a convolution structure, Mathematics Journal of Okayama University, 52(2010), 147-158)(ISSN: 0030-1566).
  35. J. K. Prajapat and R. K. Raina, Certain Subclasses of Analytic Functions Involving Salagean Operator, Italian Journal of Pure and Applied Mathematics, 27(2010), 91-98 (ESCI).
  36. J. K. Prajapat and S. Kant, Some generalized inequalities Involving the q-Gamma function, Journal of Inequalities in Pure and Applied Mathematics, 10(4)(2009), Article 120, pp. 1-4.
  37. J. K. Prajapat and R. K. Raina, Subordination results for certain classes of multivalently analytic functions with a convolution structure, East Asian Mathematical Journal, 25(2) (2009), 1-14.
  38. R. K. Raina and J. K. Prajapat, On a certain new subclass of multivalently analytic functions, Mathematica Balkanica, 23 (2009), Fasc. 1-2, 97-110.
  39. J. K. Prajapat and R. K. Raina, Certain results on differential subordinations for some classes of multivalently analytic functions associated with the convolution structure, Bulletin of the Belgium Mathematical Society – Simon Stevin, 16(1)(2009), 153-165 (SCI, Impact Factor: 0.397).
  40. J. K. Prajapat and S. P. Goyal, Applications of Srivastava- Attiya operator to the class of strongly starlike and strongly convex functions, Journal of Mathematical Inequalities, 3(1)(2009), 129-137 (SCI, Impact Factor: 0.632).
  41. J. K. Prajapat and R. K. Raina, Subordination theorem for a certain subclass of analytic functions involving a linear multiplier operator, Indian Journal of Mathematics, 51(2)(2009), 267-276.
  42. J. K. Prajapat, Subordination Theorem for a Family of Analytic Functions Associated With the Convolution Structure, Journal of Inequalities in Pure and Applied Mathematics, 9(4)(2008), Article 102, pp. 1-8.
  43. J. K. Prajapat and R. K. Raina, Inclusion and neighborhood properties for certain classes of multivalently analytic functions associated with the convolution structure, International Journal of Mathematics and Mathematical Sciences, Volume 2008, Article ID 312582 (2008), 9 pp.
  44. J. K. Prajapat, Inclusion properties for certain classes of analytic functions involving a family of fractional calculus operators, Fractional calculus and Applied Analysis, 11(1)(2008), 25-31 (SCI, Impact factor: 2.246).
  45. S. Kant and J. K. Prajapat, On double inequalities involving the Gamma function, Journal of Rajasthan Academy of Physical Sciences, 7(2)(2008), 197-200.
  46. J. K. Prajapat, R. K. Raina and H. M. Srivastava, Some inclusion properties for certain classes of strongly starlike and strongly convex functions involving a family of fractional integral operators, Integral Transforms and Special Functions, 18(9)(2007), 639-651 (SCI, Impact Factor: 0.528).
  47. J. K. Prajapat, R. K. Raina and H. M. Srivastava, Inclusion and neighborhood properties for certain classes of multivalently analytic functions associated with the convolution structure, Journal of Inequalities in Pure and Applied Mathematics, 8(1)(2007), Article 7, 8 pp.
  48. S. P. Goyal and J. K. Prajapat, Inclusion and neighborhood properties for certain classes of analytic and multivalent functions of complex order involving generalized linear operator, Journal of Rajasthan Academy of Physical Sciences, 6 (2007), 117-126.
  49. S. P. Goyal and J. K. Prajapat, A new class of Analytic p-valent Functions with negative coefficients and fractional calculus operators, Tamsui Oxford Journal of Mathematical Sciences, 20(2) (2004), 175-186.
  50. S. P. Goyal and J. K. Prajapat, Certain formulas for Unified Riemann Zeta and related functions, Journal of Rajasthan Academy of Physical Sciences, 3(4)(2004), 267-274.